Jump to content

Migraines with POTS. How do yours feel?


Recommended Posts

My migraines weren't accompanied by dizziness until I took my migraine med. A lot of the migraine meds are vasodilators (or vasoconstrictors??I can never remember which) and those do cause huge bp drops and tachy for me. I always feel like I have fullness in my ears, but I have TMJ which causes my ears to feel that way. I started on Neurontin to prevent my migraines and that has helped a lot. I was having them everyday and now I only get them during my period. What migraine med are you using?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...